The Community for Technology Leaders
RSS Icon
Issue No.10 - October (1974 vol.23)
pp: 1093-1097
A. Bracha-Barak , Department of Computer Science, Hebrew University of Jerusalem
A method for the approximation of all the real roots of an n-order polynomial equation is developed. It is assumed that intervals containing the solutions are known. Bilinear transformations are used to approximate the solution. Convergence is achieved.
Bilinear transformation, continued fractions, quadratic equation, Riccati equation, selection rules.
A. Bracha-Barak, "A Method for Solving Polynomial Equations by Continued Fractions", IEEE Transactions on Computers, vol.23, no. 10, pp. 1093-1097, October 1974, doi:10.1109/T-C.1974.223809
73 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool